# SDR 99ZZZX606

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N938MA
- Make and model: Stbros SD330
- Aircraft serial: SH3046
- Engine: Pwa PT6A45
- System (JASC): 7250 · Turbine Section
- Part: Turbine Section
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A RECURRENCE OF THE LEAKING OIL ON THE LEFT POWER SECTION, PAGE 84101.  THE REPAIR DID NOT HOLD.  THE POWER SECTION WAS REMOVED AND REPLACED.  RUN AND LEAK CHECKED GOOD.
